# SDR ASOA201705153151

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 12018676601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT LOWER STRINGER CRACKED AT TRAILING EDGE. THE STRINGER WAS REPLACED IAW SRM 51-40-02.
